Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 286, NWS Tulsa, OK

June 12, 20099 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2009, 9:33 AM CDT for 9 counties in Oklahoma. It was in force for 72 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 9:33 AM CDT (14:33 UTC)
Expired
Jun 12, 2009, 10:45 AM CDT
In force
72 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Nowata County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 10:20 AM CDTTSTM WND DMG1 E Owasso, OKSHINGLES TAKEN OFF OF ROOF.
Jun 12, 10:20 AM CDTTSTM WND GST 602 E Sperry, OKFLATTENED CORN ROWS.
Jun 12, 10:22 AM CDTTSTM WND DMG3 Ese Owasso, OKHALF OF A TREE BLOWN DOWN
Jun 12, 10:22 AM CDTNON-TSTM WND DMG3 Ese Owasso, OKHALF OF A TREE BLOWN DOWN
Jun 12, 10:25 AM CDTTSTM WND GST 60Tulsa, OK31ST AND 145TH
Jun 12, 10:30 AM CDTTSTM WND DMGClaremore, OKTREES AND ELECTRICAL LINES DOWN IN TOWN. 60 TO 80 MPH WINDS MEASURED ON TOP OF ROGERS COUNTY COURTHOUSE.
Jun 12, 10:35 AM CDTTSTM WND GST 612 Wnw Claremore, OK
Jun 12, 10:42 AM CDTTSTM WND DMG1 E Claremore, OKESTIMATED 70 MPH WITH TREE LIMBS DOWN.
Jun 12, 10:45 AM CDTTSTM WND DMGFoyil, OKTREES DOWN AND A PORCH WAS RIPPED OFF A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:46 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 2.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 121433
SVRTSA
OKC037-105-111-113-117-131-143-145-147-121545-
/O.NEW.KTSA.SV.W.0286.090612T1433Z-090612T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
933 AM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 AM CDT

* AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 21 MILES WEST OF HULAH TO 9 MILES WEST OF
  OKESA TO HALLETT TO 21 MILES WEST OF DRUMRIGHT...MOVING EAST AT 40
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HALLETT...
  CLEVELAND...JENNINGS...HOMINY...TERLTON...OSAGE...BARNSDALL...
  OKESA...OILTON...WESTPORT...MANNFORD...OCHELATA...AVANT...
  DRUMRIGHT...HULAH...BARTLESVILLE...RAMONA...SHAMROCK...DEWEY...
  SKIATOOK...COPAN...VERA...SPERRY...SAND SPRINGS...DEPEW...WANN...
  COLLINSVILLE...TALALA...BRISTOW...SAPULPA...OWASSO...KELLYVILLE...
  OOLOGAH...TULSA...WATOVA...JENKS...NOWATA...SLICK...LENAPAH...
  KIEFER...DELAWARE...CATOOSA...GLENPOOL...VERDIGRIS...CLAREMORE...
  FOYIL...BROKEN ARROW...MOUNDS...ONETA...BIXBY...BEGGS AND NEW
  ALLUWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
      3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1433Z 286DEG 34KT 3695 9637 3666 9625
          3621 9659 3603 9694

$$
4 follow-up statements
000 
WWUS54 KTSA 121451
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT FRI JUN 12 2009

OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
951 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...

AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULAH TO OCHELATA TO MANNFORD TO
DRUMRIGHT...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT...
HULAH...BARTLESVILLE...RAMONA...SHAMROCK...DEWEY...SKIATOOK...
COPAN...MILFAY...VERA...SPERRY...SAND SPRINGS...DEPEW...GRAY...
TALALA...WANN...COLLINSVILLE...OWASSO...OOLOGAH...BRISTOW...
KELLYVILLE...SAPULPA...TULSA...WATOVA...JENKS...NOWATA...SLICK...
LENAPAH...KIEFER...DELAWARE...CATOOSA...VERDIGRIS...GLENPOOL...
FOYIL...BUSHYHEAD...CLAREMORE...BROKEN ARROW...NEW ALLUWE...MOUNDS...
TIAWAH...BIXBY...ONETA...LIBERTY...BEGGS...LEONARD AND HECTORVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
      3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1451Z 285DEG 40KT 3689 9609 3660 9597
          3615 9631 3597 9666

$$
000 
WWUS54 KTSA 121502
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT FRI JUN 12 2009

OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1002 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...

AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULAH TO 6 MILES NORTHEAST OF
OCHELATA TO SPERRY TO DRUMRIGHT...MOVING EAST AT 45 MPH.

THE MOST INTENSE SECTION OF THIS LINE OF THUNDERSTORMS WILL BE
IMPACTING EXTREME SOUTHEASTERN OSAGE COUNTY AND NORTHERN AND CENTRAL
TULSA COUNTY...INCLUDING THE TULSA METRO.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAMONA...
SHAMROCK...SKIATOOK...SPERRY...DEWEY...SAND SPRINGS...VERA...
MILFAY...COPAN...GRAY...DEPEW...COLLINSVILLE...OWASSO...WANN...
TALALA...BRISTOW...KELLYVILLE...TULSA...WATOVA...SAPULPA...OOLOGAH...
CATOOSA...JENKS...KIEFER...VERDIGRIS...NOWATA...SLICK...GLENPOOL...
LENAPAH...CLAREMORE...BROKEN ARROW...FOYIL...DELAWARE...MOUNDS...
BUSHYHEAD...TIAWAH...NEW ALLUWE...BIXBY...LIBERTY...ONETA...
LEONARD...HECTORVILLE AND BEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
      3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1501Z 288DEG 38KT 3686 9604 3666 9589
          3626 9606 3595 9657

$$
000 
WWUS54 KTSA 121514
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 AM CDT FRI JUN 12 2009

OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1014 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DEWEY TO TALALA TO TULSA TO
SHAMROCK...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OOLOGAH...
CATOOSA...SAPULPA...KELLYVILLE...WANN...TULSA...VERDIGRIS...
BRISTOW...JENKS...CLAREMORE...KIEFER...BROKEN ARROW...WATOVA...
GLENPOOL...FOYIL...TIAWAH...BUSHYHEAD...SLICK...LENAPAH...DELAWARE...
NOWATA...MOUNDS...ONETA...BIXBY...LIBERTY...NEW ALLUWE...LEONARD...
HECTORVILLE AND BEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
      3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1515Z 287DEG 41KT 3678 9593 3653 9573
          3617 9581 3586 9650

$$
000 
WWUS54 KTSA 121530
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT FRI JUN 12 2009

OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1030 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN PAWNEE...TULSA...CREEK...SOUTHEASTERN OSAGE...
WASHINGTON...SOUTHWESTERN NOWATA...ROGERS...NORTHWESTERN WAGONER AND
NORTHWESTERN OKMULGEE COUNTIES...

AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WATOVA TO
BUSHYHEAD TO 8 MILES NORTHEAST OF ONETA TO SLICK...MOVING EAST AT 45
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUSHYHEAD...
SLICK...BIXBY...ONETA...MOUNDS...WATOVA...LIBERTY...LEONARD...
HECTORVILLE AND BEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3606 9663 3610 9639 3615 9634 3656 9601
      3670 9591 3659 9548 3647 9544 3591 9576
      3565 9619 3564 9662
TIME...MOT...LOC 1530Z 287DEG 41KT 3669 9578 3647 9552
          3611 9561 3581 9630

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:09 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 12, 8:09 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI JUN 12 2009

.DISCUSSION...
UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 3 PM CDT.
ADJUSTED THE POPS SLIGHTLY AND ADDED THE POSSIBILITY OF SEVERE WORDING.
MOIST AND UNSTABLE AIR OVER EASTERN OKLAHOMA WILL CAUSE THE CONTINUATION
OF THE BOWING...LINEAR CONVECTIVE SYSTEM WHICH WILL BE ENTERING THE
NORTHWEST PORTION OF THE FORECAST AREA BY 9 AM. EXPECT A CONTINUATION TO
THE EAST WITH DEVELOPMENT ON THE SOUTH PORTION OF THE AREA TOWARDS
THE AREA OF BEST INSTABILITY. ALSO...FORWARD SPEED MAY INCREASE WITH
SHORTWAVE TO THE WEST CATCHING UP TO THE MCS AND GIVING IT A PUSH.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...15
LONG TERM....22
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 AM CDT FRI JUN 12 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 AM CDT FRI JUN 12 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
AN ONGOING MCS CONTINUES TO CHURN ACROSS SOUTH-CENTRAL KANSAS...
MOVING GENERALLY SOUTHEAST. CONDITIONS ACROSS NORTHEAST OKLAHOMA
WILL BE CONDUCIVE TO CONTINUATION OF THIS MCS AS IT ENTERS THE
AREA LATER THIS MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS FROM THIS ACTIVITY.

RE-INITIATION OF STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
THE REGION THIS AFTERNOON AND EVENING. A PERSISTENT FRONT REMAINS DRAPED
WEST TO EAST ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. VERY
MOIST LOWER LEVELS... AND CONVERGENCE ALONG THE FRONT WILL CREATE
THE POSSIBILITY FOR CONVECTIVE ACTIVITY TO BREACH THE CAPPING
INVERSION WITH THE AID OF AFTERNOON HEATING. AGAIN... LARGE HAIL AND
DAMAGING WINDS WOULD BE THE PRIMARY THREATS WITH THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WITH SYNOPTIC CONDITIONS SLOW TO EVOLVE... THUNDERSTORM CHANCES
WILL REMAIN IN THE FORECAST AT LEAST THROUGH THE WEEKEND. SEVERE
STORMS WILL BE POSSIBLE WITH ANY CONVECTION OCCURRING WITHIN THE REGION... AS
LOWER LEVELS REMAIN MOIST AND UNSTABLE. AFTERNOON HEATING WILL
ENHANCE THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT WITHIN THE AREA...
WHILE A STRONG LOW LEVEL JET WILL ENHANCE THE POSSIBILITY OF
OVERNIGHT SEVERE MCS ACTIVITY MOVING INTO THE AREA FROM THE NORTHWEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 12, 9:32 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT FRI JUN 12 2009

OKZ071-073-121500-
MCINTOSH OK-PITTSBURG OK-
932 AM CDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH AND NORTHEASTERN PITTSBURG

AT 933 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF CROWDER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...CROWDER...
INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3533 9552 3521 9545 3518 9545 3517 9542
      3513 9539 3498 9578 3513 9589
TIME...MOT...LOC 1433Z 239DEG 25KT 3512 9569

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:24 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee96 min
Jun 12, 9:32 AM CDTSpecial Weather StatementTSAMcIntosh28 min
Jun 12, 9:46 AM CDTAreal Flood AdvisoryTSAOsage59 min
Jun 12, 9:52 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg38 min
Jun 12, 10:15 AM CDTAreal Flood AdvisoryTSARogers, Tulsa60 min
Jun 12, 10:19 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more56 min
Jun 12, 10:25 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg50 min
Jun 12, 10:35 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee55 min
Jun 12, 10:46 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa29 min
Jun 12, 10:47 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah58 min
Jun 12, 11:02 AM CDTTornado WarningTSACraig, Delaware, Mayes43 min
Jun 12, 11:06 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner54 min
Jun 12, 11:10 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah65 min
Jun 12, 11:16 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more59 min
Jun 12, 11:36 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah54 min
Jun 12, 11:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more68 min
Jun 12, 12:05 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah55 min
Jun 12, 12:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.